MAUDE Adverse Event Report: AIRGAS THERAPEUTICS LLC ISPAN PERFLUOROPROPANE (C3F8 GAS); INTRAOCULAR GAS

AIRGAS THERAPEUTICS LLC ISPAN PERFLUOROPROPANE (C3F8 GAS); INTRAOCULAR GAS
Catalog Number 8065797103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Glaucoma (1875)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample was returned for evaluation.Analysis of the retain sample from the same master lot as lot 406501 confirmed the product as c3f8 and meets.All release criteria.
 
Event or Problem Description
(b)(6) clinical trial study a healthcare professional reported that a patient experienced mild ocular fullness or pressure sensation in the left eye following phacoemulsification and aspiration of cataract + cataract extraction with primary intraocular lens implantation + pars plana vitrectomy with tamponade+intravitreal drug injection+epiretinal membrane peeling+laser photocoagulation for retinal detachment+vitreous fluid air exchange and retinal reattachment surgery.No measures were taken, patient recovered.
 
Event or Problem Description
(b)(6) clinical trial study.A healthcare professional reported that a patient experienced mild ocular fullness or pressure sensation in the left eye following phacoemulsification and aspiration of cataract + cataract extraction with primary intraocular lens implantation + pars plana vitrectomy with tamponade+intravitreal drug injection+epiretinal membrane peeling+laser photocoagulation for retinal detachment+vitreous fluid air exchange and retinal reattachment surgery.No measures were taken, patient recovered.Update december 29, 2025: lot number updated to 406405, same master lot as 406501.
 
Additional Manufacturer Narrative
No sample was returned for evaluation.Analysis of the retain sample from the same master lot as lot 406405 confirmed the product as c3f8 and meets all release criteria.

Brand Name
ISPAN PERFLUOROPROPANE (C3F8 GAS)
Common Device Name
INTRAOCULAR GAS
Manufacturer (Section D)
AIRGAS THERAPEUTICS LLC
6141 easton road
plumsteadville PA 18949 0310
Manufacturer (Section G)
AIRGAS THERAPEUTICS LLC
6141 easton road
plumsteadville PA 18949 0310
Manufacturer Contact
tim warren
6141 easton road
plumsteadville, PA 18949-0310
MDR Report Key23451210
Report Number0002518435-2025-00044
Device Sequence Number20847156
Product Code LPO
UDI-Device Identifier00380657971039
UDI-Public(01)00380657971039(17)260228(10)406405
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number8065797103
Device Lot Number406405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/26/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown